# SDR 2007FA0000501

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 318052122
- Engine: Lyc LTIO540J2BD
- Engine time: 1,100 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Main Bearing
- Part number: LW13683
- Condition: Delaminated
- Location: Engine
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER FOUND METAL IN FILTER DURING ROUTINE MAINTENANCE. TOOK ENG. APART AND FOUND 2 CENTER MAIN BRGS. WHERE DELAMINATED.
